# SDR CA140407001

- Difficulty date: April 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,049 hours
- Engine: Cont IO240B
- System (JASC): 2720 · Rudder Control System
- Part: Cable
- Part number: 2027201200
- Condition: Damaged
- Location: Rudder
- Part time: 964 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE PILOT`S RT FWD RUDDER CABLE WAS FOUND WITH A STAND BROKEN IN THE AREA WERE IT SLIDES IN AND OUT OF THE "S" TUBE WHEN PEDALS ARE ADJUSTED. NEW CABLE FABRICATED AND INSTALLED.  LAST RUDDER CABLE CHANGE WAS CARRIED OUT AT 5248,3.
